# SDR FDEA202411221721

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 9,499 hours, 4,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: 64055
- Condition: Damaged
- Location: Zone 200
- Part time: 9,499 hours, 4,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN BETWEEN STA 347/368 AND STG 9/10 RH WITH LIGTINING STRIKE DAMAGE ON UPPER FUSELAGE SKIN BETWEEN STA 347/368 AND STGR 9/10 RH WAS REPAIRED   I.A.W. SRM 53-00-01-2R REPAIR 29 REV 90 AUG 15, 2024. THE FIRST INSPECTION TO BE REALISED   ON 30,000 CYCLES, REPEAT INSPECTION 12,000 FLIGHT CYCLES
